# SDR HNAA0407100

- Difficulty date: July 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 32,156 hours, 35,597 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 910954
- Condition: Faulty
- Location: Nr 2 Propeller
- Part time: 26,661 hours, 29,257 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT HAD TO SHUTDOWN THE NR 2 ENGINE DUE TO THE NR 2 PROP OVERSPEEDING THEN AUTOFEATHERING ON TAKEOFF CLIMB.  IT WAS REPORTED AS THE TORQUE BEING 120 FOR 5 SECONDS AND THE PROP RPM WAS 1234 FOR 3 TO 4 SECONDS. PROP ASSEMBLY WAS REMOVED FOR AN OVERTORQUE INSPECTION. MAINTENANCE TROUBLESHOT SYSTEMS AND REMOVED AND REPLACED THE NR 2 PCU (PROPELLER CONTROL UNIT). ALL REQUIRED SYSTEM CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
